MathSciNet Relay Station
MathSciNet bibliographic data
MR1484905 (99c:11163) 11Y55 (11K31)
Živković, Miodrag The number of primes $\sum\sp n\sb {i=1}(-1)\sp {n-i}i!$ is finite. Math. Comp. 68 (1999), no. 225, 403–409.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement